Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

4 year child having bronchospasm, facing breathing problem. Not cured by levolin, defcort adn cefoderm. Concerned

my son is 4years old and has acute problem of brochospasm, it start when monsoon season starts and goes on till summer..he suddenly start facing breathing problem. he was admitted to hospital twice in last 2years...we typically give levolin, defcort, cefoderm, levolin nebulization, rhinocort and regular puf of frecort....but he continue to have this problem ever other week....please suggest remedy for the same.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Thanks for your question

Seems like your child has a seasonal asthma, but it could be also be due to many other reasons if recurrent respiratory infections like- congenital cardiac problems

For frequent episodes of asthma, you need to consider optimal steroids and multi drug treatment.

Consider nebulizing your child with 2-3 different solutions after consulting with your doctor and also give steam therapy, honey, salt water gargles, coffee or tea, chocolates as these things have caffeine causing bronchodilation

Hope that answers
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor